Please use this identifier to cite or link to this item:
Title: Positive fractional and cone fractional linear systems
Other Titles: Додатні дробові та конічні дробові лінійні системи
Authors: Kaczorek, Tadeusz
Bibliographic description (Ukraine): Kaczorek Т. Positive fractional and cone fractional linear systems / Tadeusz Kaczorek // Computational Problems of Electrical Engineering. – 2012. – Volume 2, number 2. – P. 31–40. – Bibliography: 32 titles.
Issue Date: 2012
Publisher: Publishing House of Lviv Polytechnic National University
Keywords: cone
realization problem
Abstract: The positive fractional and cone fractional continuous-time and discrete-time linear systems are addressed. Sufficient conditions for the reachability of positive and cone fractional continuous-time linear systems are given. Necessary and sufficient conditions for the positivity and asymptotic stability of the continuous-time linear systems are established. The realization problem for positive fractional continuoustime systems is formulated and solved. У статті розглянуто додатні дробові та конічні дробові неперервні та дискретні лінійні системи. Наведено достатні умови для досяжності таких систем. Встановлено необхідні та достатні умови для додатності та асимптотичної стабільності неперервних у часі лінійних систем. Сформульовано та розв’язано проблему реалізації додатних дробових неперервних у часі систем.
Content type: Article
Appears in Collections:Computational Problems Of Electrical Engineering. – 2012. – Vol. 2, No. 2

Files in This Item:
File Description SizeFormat 
8-Kaczorek-31-40.pdf202,59 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.